# SDR ASAA2020092233213

- Difficulty date: September 22, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 20,333 hours, 6,464 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 31755
- Condition: Faulted
- Location: Autopilot
- Part time: 20,366 hours, 6,476 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT "A" WOULD NOT REMAIN ENGAGED 3 ATTEMPTS.  GROUNDED-YES.  REMOVED "A" AUTOPILOT AILERON ACTUATOR, PER B737-900 AMM 22-11-25-000-801.    PERFORMED AUTOPILOT AILERON ACTUATOR LINKAGE INSPECTION, PER AMM 22-11-25-200-801, WITH NO DEFECTS NOTED.  INSTALLED "A" AUTOPILOT ACTUATOR, PER AMM 22-11-25-400-801.  REMOVED AND REPLACED AILERON POSITION SENSOR, PER AMM 22-11-29-000-801/AMM 22-11-29-400-801.  ADJUSTMENT AND TEST CHECKS GOOD.  ACCOMPLISHED AMM TASK 22-11-29-400-801 STEP G (1) LLM MAINTENANCE TEST AILERON POSITION SENSOR TEST, TEST GOOD.  ACCOMPLISHED AMM 22-11-25-400-801 STEP I(1) (A)1) LLM MAINTENANCE TEST FOR AUTOPILOT AILERON ACTUATOR, TEST PASSED.  NO FAULTS FOUND.  GROUND VERIFICATION ACCOMPLISHED.
